# SDR SWAA2020102621819

- Difficulty date: October 8, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75058
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT SIDE STA 747-767 BELOW TRANSITION ANGLE INTERCOSTAL HAS CORROSION.  REMOVED AND REPLACED INTERCOASTAL RT STA 747-767, PER SRM 51-10-02POS RT 747-767 P/N OFF/ON 146A7505-8.
